# SDR 2008UALA01059

- Difficulty date: February 28, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 24,189 hours, 9,397 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Burned Out
- Location: Seat 20abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT SEAT 20ABC BULB BURNT OUT.  REPLACED LIGHT ASSEMBLY.
